# SDR DALA2018021300877

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 76,619 hours, 58,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE - COLD TEMPERATURE IN DSM. WHILE AT GATE DURING BOARDING PLACED RIGHT PACK TO "ON". RT PACK OVER TEMP SHUTDOWN WITH SMOKE IN AFT CABIN. SMOKE DISSIPATED AFTER RT PACK WAS SHUTDOWN. ONLY 15 PASSENGERS WERE DEPLANED PER THE FLIGHT CREW REPORT AND NONE REPORTED ILL EFFECTS. PERFORMED NOGO ODI 2172. PERFORMED PNEUMATIC SYSTEM DUCT BURNOUT. REPLACED RIGHT WATER SEPARATOR TEMP CONTROL VALVE PRECAUTIONARY.
